# SDR ASAA2015070612448

- Difficulty date: July 6, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Cracked
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R2 SERVICE DOOR, CUT OUT LOWER FORWARD CORNER IS CRACKED FROM CORNER EXTENDING THROUGH 3 FASTENERS AND IS APPROXIMATELY 3" LONG.  ACFT GROUNDED.  REPAIRED THE SKIN IAW SRM 53-00-01-2R-32.
